MAUDE Adverse Event Report: TORNIER INC TORNIER HRS LOCKING CAP; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER INC TORNIER HRS LOCKING CAP; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number ARS655200
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 11/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could be confirmed, based on the formal medical expert opinion on the available x-rays.The device inspection was not possible as the product was not returned for investigation.A review of the x-rays by the medical expert stated; ¿the device was used as intended.The disassembly or loosening could be confirmed.There are several factors responsible for the loosening, such as an issue with the initial assembly of the device, insufficient stable bone support of the proximal body because of the slow healing of the proximal humeral fracture.¿.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on the available x-ray and formal medical opinion a definitive could not be determined.In order to determine the root cause the implant should have been explanted and made available for investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "operation date (b)(6) 2023.Patient used revive stem with perform reverse.Rep of the case as definitely said there was a locking cap used.The nurse struggling initially with the cap and surgeon themselves tightening the cap.The initial xr the stem was standard.3 month post op the was a gap between proximal body and distal stem (on x-ray).Final xr 7 months po the stem is now joined again.We have inquired whether the patient is feeling these shifts and whether the surgeon would like to go ahead with the revision and asked if they will conduct more xrs under compression and not to see if the implant is shifting.Locking cap was on usage.".

Brand Name
TORNIER HRS LOCKING CAP
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19464072
Report Number0001649390-2024-00246
Device Sequence Number7972984
Product Code KWS
UDI-Device Identifier00846832093007
UDI-Public00846832093007
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K030941
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberARS655200
Device Lot NumberAZ5221354
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2024
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown